My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

how does cymbalta cause weight gain

Related Topics: Weight Gain
 

Answers From Experts & Organizations (1)

Primary Care
4,385 Answers
20,983 Helpful Votes
313 Followers
A.

If anything, this medication that is known to cause loss of appetite, would be more like to cause weight LOSS, not a gain. Since I do not know this person's medical history, other reasons for the weight gain should be investigated.

 

http://www.cymbalta.com/Pages/side-effects-of-cymbalta.aspx?WT.srch=1

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

6 of 13 found this helpful